MathSciNet Relay Station
MathSciNet bibliographic data
MR2305820 47A16 (46A04 46E10 47B38)
Bernal-González, L.; Calderón-Moreno, M. C.; Prado-Bassas, J. A. Cyclicity of coefficient multipliers: linear structure. Acta Math. Hungar. 114 (2007), no. 4, 287–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement